# SDR SIMA201108801

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 27,929 hours, 26,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4278 THE CREW REPORTED THAT DURING THE CLIMBOUT WHILE DOING AN ANTI-ICE TEST, HAD A BURNING ODOR IN THE COCKPIT AND CABIN.  THE CREW CONTINUED ON TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  GROUND RAN ENGINES IAW ETN EM-72-034 R4, NO SMELLS, SMOKE OR DEFECTS NOTED AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
